MAUDE Adverse Event Report: STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063212
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Sales rep reported the following: "can you check the accuracy of the sight (ref.1806-3212) as we had a lot of problems with it? additional info: the aim for the posterior anterior screw was not correct." update received 17 jun 2025."can you get more clarification on when it states "can you check the accuracy of the sight (ref.1806-3212) as we had a lot of problems with it?"."the aim for the posterior anterior screw was not correct" the posterior anterior screw arrived next to the nail.How was the issue solved? e.G.Spare part, free-hand-technique the surgeon was lucky and was able to remove the screw.He didn't put it back in.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and found to be functional in nature.The returned set targeting arm was received in overall good condition, with slight marks.We also see that the marking color is moved from white to fawn, which is caused by a high number of sterilization and cleaning cycles.A functional inspection was conducted with a sample nail adapter, nail, sleeve, drills, and it was checked at the lateral, medial, and posterior sections, and it was observed that the locking was working as it was intended.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the above investigation, the root cause can be attributed user related, as in the functional inspection device was found to be functional.If any additional information is provided, the investigation will be reassessed.

Brand Name
T2 - TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22287651
Report Number0008031020-2025-00982
Device Sequence Number8922083
Product Code LXH
UDI-Device Identifier04546540708496
UDI-Public(01)04546540708496(11)200130(10)K0E3C97
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063212
Device Lot NumberKME912517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown